# SDR IPXA47188

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 21,076 hours, 12,650 cycles
- System (JASC): 3242 · Brake
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTB 635 FOR SEIZED BRAKE ON #2 TIRE. R&R'D #2 MLG BRAKE PER AMM32-42-27-0401
